# SDR ASAA2013080895766

- Difficulty date: August 8, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 6,273 hours, 1,847 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inoperative
- Location: Wx Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN AUTO MODE WEATHER RADAR DISPLAYS ANOMALOUS RETURNS AT 930 AND 230 POSITIONS 2.5 MILES.  ANOMALIES ARE NOT PRESENT IN THE MANUAL MODE.  ACFT GROUNDED.  CLEANED DUST FROM R/T, COOLING DUCT, AND FAN REF MM FIM 34-43 TASK 805. PERFORMED WXR SYS OPS TEST REF TASK 34-43-00-710-802-001.  OPS CK NORMAL, NO ANOMALIES NOTED, NO HISTORY 90 DAYS.
